Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, KY

July 30, 2021Estill County, Jackson County, Kentucky

NWS Jackson, KY issued this special weather statement at Jul 30, 2021, 2:08 AM EDT for Estill County, Jackson County, Kentucky. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2021, 2:08 AM EDT (06:08 UTC)
Expired
Jul 30, 2021, 3:00 AM EDT
In force
52 min
Issued by
NWS Jackson, KY

Counties Estill County, KY, Jackson County, KY

The radar

The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2113 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

683 
WWUS83 KJKL 300608
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
208 AM EDT Fri Jul 30 2021

KYZ058-069-111-114-300700-
Jackson-Lee-Estill-Owsley-
208 AM EDT Fri Jul 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OWSLEY...ESTILL...
CENTRAL JACKSON AND WESTERN LEE COUNTIES...

At 208 AM EDT, a strong thunderstorm was located over Witt, or near
Irvine, moving southeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Irvine, Beattyville, McKee, Booneville, Ravenna, Travellers Rest,
White Ash, Kimbrell, Privett, Earnestville, Wiseman Crossing Station,
Winston, Ida May, Delvinta, Alumbaugh, Evelyn, Spout Springs, Levi,
Banford and Wild Dog.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3782 8396 3780 8397 3776 8389 3751 8361
      3731 8398 3764 8413 3767 8409 3774 8410
      3774 8408 3778 8411 3781 8408 3782 8410
      3781 8412 3784 8411 3784 8408 3782 8407
      3785 8406 3783 8400 3785 8399
TIME...MOT...LOC 0608Z 329DEG 25KT 3767 8403 

$$

GREIF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jul 29, 7:50 PM EDT, 6 hours 18 minutes earlier.

Area forecast discussion, Jul 29, 7:50 PM EDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
750 PM EDT Thu Jul 29 2021

.UPDATE...
Issued at 750 PM EDT THU JUL 29 2021

Ongoing more organized convection is currently anchored just north
of the Ohio River. Most of the higher resolution model guidance
suggests a slower progression into our area this evening, and this
seems reasonable based on the latest satellite and mosaic radar
trends. Instability has also peaked at this point across eastern
Kentucky, with the latest Mesoanalysis indicating ML CAPE values
ranging from around 2500 J/kg west to a more meager 1000 J/kg in
our far east. Mid-level lapse rates are also modest across our
area. The low levels will only stabilize as we head into
nightfall, so the severe threat seems to be diminishing; however,
still can't completely rule out something more organized just
upstream making it into our area, mainly north of I-64. For now,
have mainly delayed the higher PoPs with this update.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 305 PM EDT THU JUL 29 2021

Latest analysis shows an upper level shortwave moving across the OH
valley this afternoon, and a surface cold front along the southern
Great Lakes. Warm and humid conditions this afternoon across eastern
KY with temps in the mid to upper 80s and dew points in the upper
60s to lower 70s. Convection has started to develop over central OH
well ahead of the cold front. The front will continue to drop south
this afternoon and will be close to northern KY by around 00Z this
evening, and then drop through the area overnight and should be
south of the area by around 12Z tomorrow morning. CAMS still have a
myriad of solutions for exact timing and coverage of convection this
evening over eastern KY. The earliest precip would enter the I-64
corridor and points north would be around 22Z with chances
increasing from north to south after 00Z this evening. While the
best dynamics will be over OH/WV/PA and over to portions of the Mid
Atlantic as the shortwave passes over that area this evening, there
will still be ample CAPE present locally with the strong surface
heating today. Scattered thunderstorms will likely develop along the
CAPE axis as it swings south this evening across the area. Some of
the storms will have the potential to be strong to severe, with
damaging winds and large hail the primary threats. SPC expanded the
slight risk further south with the afternoon update, and now goes to
the Jackson and Pikeville area, and the marginal risk runs south to
roughly London and Somerset. The window for the best chance of
severe wx tonight is roughly 6-11pm. While storm motions will be 15-
25 kts, if there is any training of storms over an area there could
be an isolated flooding threat. WPC has a marginal risk for
excessive rain over the entire area until tomorrow morning.

While the best chance for severe wx will be this evening, additional
scattered thunderstorms will continue overnight as the cold front
crosses the area from north to south. The front should be close to
the KY/TN/SWVA line by around 12Z Friday. Overnight low temps will
remain mild, ranging from the upper 60s to lower 70s. Depending on
rain and cloud cover, some patchy river valley fog is possible early
Friday morning, but there is some conditional uncertainty regarding
that.

The front continues to move slowly to the south away from the area
on Friday, while high pressure builds in from the north. Drier air
will slowly filter in from the north and as a result skies will
start to clear out as the day goes on. There will still be some
residual moisture/instability across far southern KY closer to the
departing front during the afternoon and early evening that a few
isolated showers/storms can't be ruled out, although most of the
area will be dry. Cooler afternoon highs expected ranging from the
low to mid 80s N to mid and upper 80s S. It will be a mostly clear
start to the night with clouds moving into the area late in advance
of the next disturbance approaching from the NW. More comfortable
low temps Friday night ranging from the upper 50s to lower 60s with
some patchy fog developing towards morning.

.LONG TERM...(Saturday through Thursday)
Issued at 448 PM EDT THU JUL 29 2021

A large troughing pattern will be in place across much of the
eastern U.S. to start the period, and will continue to dig deeper
throughout the entirety of the extended, as multiple upper level
lows move through the trough. Models are in surprisingly good
agreement throughout the period in the upper level pattern, which
gives some better confidence in the sensible weather.

To start off the period Saturday, a surface low pressure system
will be passing through the Mid-Mississippi Valley and into the
Tennessee Valley. This may result in increasing pops across the
CWA by Saturday evening/night, especially across the southern
half. If there is any uncertainty in the models, it's for this
time frame, as the ECMWF has a large swath of precip across the
entire state by Sunday evening, while the latest NAM is shunted a
bit farther S, only impacting our far southern CWA, and the GFS is
even farther west, keeping the CWA dry. Because of this, was not
confident enough to keep the high pops across the southern half of
the CWA that the NBM has. Did keep some likely pops, but very low
end, and shunted farther south closer to the border. Another cold
front should be dropping SE through the upper level flow and
towards the state, but models have it fizzling out, along with any
precip, before it makes it to the CWA Sunday evening/night.
Instead, expect clearing conditions from north to south throughout
the overnight.

Multiple other low pressure system will traverse the base of the
trough, passing south of the state. Pops related to these systems
will mainly be to our south, but may spread northward into the CWA
at times, mainly affecting the far S and SE portion of the CWA.
Given how far out we are in the forecast by this point, kept with
the NBM slight to chance pops that were given in these areas.

Again, the good news about this pattern is that the strong NW to SE
flow will allow cooler northerly air to advect into the region. High
temperatures on Saturday will range from the upper 70s in the north
to the mid 80s in the south. Generally low 80s are then forecast
for the remainder of the forecast period. Overnight lows will
generally be in the upper 50s to low 60s, with deeper valleys
expected to be the lowest temperatures any night that skies clear
out.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
ISSUED AT 750 PM EDT THU JUL 29 2021

VFR conditions will prevail initially as we await scattered
convection moving in out ahead of an approaching cold front. Model
guidance and radar trends suggest a weaker outcome across our
area, so will only maintain VCTS at all TAF sites. As the front
moves through, some MVFR stratus will develop between 06 and 12z
from northwest to southeast. Model guidance suggests that the
clouds could be in the IFR range; however, given the overall
weaker trend to the convection have allowed for a more modest drop
in the ceilings behind the boundary. Some MVFR fog will also be
possible, depending on the convective coverage. The lower ceilings
will scatter out by the mid to late morning hours, with a return
to VFR conditions thereafter. West southwest winds of 5 to 8 kts
will become more northwesterly behind the frontal passage by early
Friday morning. Winds will then become more north northwesterly
during the day.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GEOGERIAN
SHORT TERM...CMF
LONG TERM...JMW
AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 29, 3:58 PM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
358 PM EDT Thu Jul 29 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-302300-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
358 PM EDT Thu Jul 29 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected to develop early
this evening through late tonight. Some of these storms may be
strong to severe, with damaging winds and large hail the primary
threats, especially for locations along and north of the Mountain
Parkway. Heavy rain from any of the stronger storms moving
repeatedly over the same places could also result in localized
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible at times from Friday through Wednesday,
mainly in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for storm and heavy rain reports
tonight.

CMF/JMW

In the hours before

Special weather statement, Jul 30, 12:45 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1245 AM EDT Fri Jul 30 2021

KYZ112-113-115-117-300530-
Breathitt-Perry-Knott-Leslie-
1245 AM EDT Fri Jul 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LESLIE...PERRY...
SOUTHWESTERN KNOTT AND SOUTHWESTERN BREATHITT COUNTIES...

At 1245 AM EDT, a strong thunderstorm was located over Clayhole, or 8
miles southeast of Jackson, moving southeast at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Hazard, Hyden, Vicco, Buckhorn, Elic, Shoal, Viper, Daley, Emmalena,
Bearville, Beech, Thousandsticks, Bulan, Avawam, Smithsboro, Saul,
Noble, Morris Fork, Valjean and Toulouse.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3731 8355 3733 8355 3735 8354 3738 8355
      3752 8326 3726 8291 3707 8336
TIME...MOT...LOC 0445Z 316DEG 30KT 3746 8329

GREIF
Special weather statement, Jul 30, 1:05 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
105 AM EDT Fri Jul 30 2021

KYZ109-112-113-115-300545-
Breathitt-Perry-Knott-Magoffin-
105 AM EDT Fri Jul 30 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PERRY...
WESTERN KNOTT...CENTRAL BREATHITT AND SOUTHERN MAGOFFIN COUNTIES...

At 105 AM EDT, strong thunderstorms were clustered over Noble, or 13
miles southeast of Jackson, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hindman, Vicco, Elic, Buck, Leburn, Vail, Handshoe, Gunlock,
Emmalena, Bearville, Daisydell, Noctor, Bulan, Decoy, Bolyn,
Inverness, Evanston, Noble, Mid and Lunah.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3718 8308 3751 8341 3768 8317 3753 8289
      3749 8291 3749 8292 3748 8293 3747 8284
      3745 8282
TIME...MOT...LOC 0505Z 315DEG 18KT 3745 8318

GREIF
Special weather statement, Jul 30, 1:26 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service JACKSON KY
126 AM EDT Fri Jul 30 2021

KYZ112-113-115-117-300615-
Breathitt-Perry-Knott-Leslie-
126 AM EDT Fri Jul 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LESLIE...PERRY...
SOUTHWESTERN KNOTT AND SOUTH CENTRAL BREATHITT COUNTIES...

At 126 AM EDT, a strong thunderstorm was located over Mosley Bend, or
near Hazard, moving southeast at 5 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hazard, Hindman, Hyden, Vicco, Buckhorn, Elic, Hoskinston, Shoal,
Viper, Emmalena, Bearville, Beech, Thousandsticks, Bulan, Stinnett,
Avawam, Saul, Noble, Valjean and Toulouse.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3731 8355 3733 8355 3735 8354 3747 8319
      3728 8293 3707 8339
TIME...MOT...LOC 0526Z 317DEG 5KT 3727 8331

GREIF
Special weather statement, Jul 30, 1:37 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
137 AM EDT Fri Jul 30 2021

KYZ050-058>060-108-111-300630-
Montgomery-Menifee-Lee-Estill-Powell-Wolfe-
137 AM EDT Fri Jul 30 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT POWELL...SOUTHERN
MONTGOMERY...CENTRAL ESTILL...SOUTHWESTERN MENIFEE...NORTHWESTERN LEE
AND NORTHWESTERN WOLFE COUNTIES...

At 136 AM EDT, strong thunderstorms were clustered over Powell
Valley, or near Stanton, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mount Sterling, Stanton, Campton, Jeffersonville, Camargo, Clay City,
Campsites in the Indian Creek area of the Daniel Boone National
Forrest, Pilot, Torrent, Levee, Bowen, Leeco, Kimbrell, Pinnacle,
Pine Ridge, Virden, Prewitt, Patsey, Vaughns Mill and Hardwick.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3777 8350 3756 8379 3784 8410 3784 8408
      3782 8407 3785 8406 3783 8404 3784 8400
      3787 8403 3787 8402 3790 8399 3792 8399
      3793 8397 3803 8402 3811 8399
TIME...MOT...LOC 0536Z 311DEG 16KT 3786 8396

GREIF
Special weather statement, Jul 30, 2:06 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
206 AM EDT Fri Jul 30 2021

KYZ088-115-117-118-300645-
Perry-Harlan-Letcher-Leslie-
206 AM EDT Fri Jul 30 2021

...A STRONG THUNDERSTORM WILL AFFECT HARLAN...SOUTHEASTERN LESLIE...
SOUTHWESTERN LETCHER AND SOUTHEASTERN PERRY COUNTIES...

At 206 AM EDT, a strong thunderstorm was located over Big Rock, or 11
miles southeast of Hyden, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Harlan, Cumberland, Evarts, Lynch, Benham, Big Fork, Bobs Creek,
Leatherwood, Arthur, Dizney, Chevrolet, Louellen, Kingdom Come S.P.,
Gilley, Clutts, Napier, Shields, Arminta, Yeaddiss and Black
Mountain.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3704 8343 3720 8304 3693 8286 3691 8288
      3690 8287 3687 8291 3686 8299 3685 8301
      3685 8307 3678 8313 3676 8313 3674 8314
      3673 8324
TIME...MOT...LOC 0606Z 332DEG 19KT 3704 8323

GREIF
Special weather statement, Jul 30, 2:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
208 AM EDT Fri Jul 30 2021

KYZ058-069-111-114-300700-
Jackson-Lee-Estill-Owsley-
208 AM EDT Fri Jul 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OWSLEY...ESTILL...
CENTRAL JACKSON AND WESTERN LEE COUNTIES...

At 208 AM EDT, a strong thunderstorm was located over Witt, or near
Irvine, moving southeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Irvine, Beattyville, McKee, Booneville, Ravenna, Travellers Rest,
White Ash, Kimbrell, Privett, Earnestville, Wiseman Crossing Station,
Winston, Ida May, Delvinta, Alumbaugh, Evelyn, Spout Springs, Levi,
Banford and Wild Dog.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3782 8396 3780 8397 3776 8389 3751 8361
      3731 8398 3764 8413 3767 8409 3774 8410
      3774 8408 3778 8411 3781 8408 3782 8410
      3781 8412 3784 8411 3784 8408 3782 8407
      3785 8406 3783 8400 3785 8399
TIME...MOT...LOC 0608Z 329DEG 25KT 3767 8403

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:55 PM EDTSpecial Weather StatementJKLRowan35 min
Jul 29, 10:03 PM EDTSevere Thunderstorm WarningJKLRowan27 min
Jul 29, 10:25 PM EDTSevere Thunderstorm WarningJKLElliott, Rowan35 min
Jul 29, 10:44 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan31 min
Jul 29, 10:53 PM EDTAreal Flood AdvisoryJKLElliott, Fleming, Rowan3 hr
Jul 29, 11:15 PM EDTSpecial Weather StatementJKLElliott, Johnson, Magoffin, Morgan, Wolfe30 min
Jul 29, 11:23 PM EDTSpecial Weather StatementJKLBath, Fleming, Rowan37 min
Jul 29, 11:32 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Morgan, Rowan3 hr
Jul 29, 11:43 PM EDTFlash Flood WarningJKLBath, Fleming, Menifee, Morgan, Rowan4 hr
Jul 30, 12:23 AM EDTSpecial Weather StatementJKLBreathitt, Wolfe52 min
Jul 30, 12:24 AM EDTFlash Flood WarningJKLBath, Magoffin, Menifee, Montgomery, Morgan, Wolfe4 hr
Jul 30, 12:25 AM EDTSpecial Weather StatementJKLMenifee, Montgomery, Wolfe50 min
Jul 30, 12:36 AM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Perry39 min
Jul 30, 12:45 AM EDTSpecial Weather StatementJKLPerry45 min
Jul 30, 12:59 AM EDTFlash Flood WarningJKLBreathitt, Magoffin4 hr
Jul 30, 1:05 AM EDTSpecial Weather StatementJKLBreathitt, Knott40 min
Jul 30, 1:26 AM EDTSpecial Weather StatementJKLLeslie, Perry49 min
Jul 30, 1:30 AM EDTSevere Thunderstorm WarningJKLLeslie, Perry45 min
Jul 30, 1:33 AM EDTFlash Flood WarningJKLBreathitt, Estill, Lee, Montgomery, Owsley, Perry and 2 more4 hr
Jul 30, 1:37 AM EDTSpecial Weather StatementJKLMontgomery, Powell53 min
Jul 30, 1:55 AM EDTFlash Flood WarningJKLLeslie, Perry4 hr
Jul 30, 2:06 AM EDTSpecial Weather StatementJKLHarlan39 min
Jul 30, 2:23 AM EDTSpecial Weather StatementJKLBell, Clay52 min
Jul 30, 2:35 AM EDTFlash Flood WarningJKLClay, Estill, Jackson, Lee, Leslie, Owsley4 hr
Jul 30, 2:41 AM EDTSpecial Weather StatementJKLJackson, Laurel, Rockcastle49 min
Jul 30, 3:04 AM EDTSpecial Weather StatementJKLBell, Clay, Knox41 min
Jul 30, 3:12 AM EDTSpecial Weather StatementJKLPulaski, Rockcastle48 min
Jul 30, 3:23 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Rockcastle4 hr
Jul 30, 3:30 AM EDTAreal Flood WarningJKLBath, Fleming, Menifee, Morgan, Rowan6 hr
Jul 30, 3:32 AM EDTSpecial Weather StatementJKLKnox, Laurel43 min
Jul 30, 3:56 AM EDTSpecial Weather StatementJKLLaurel, McCreary, Pulaski, Whitley64 min
Jul 30, 4:03 AM EDTAreal Flood AdvisoryJKLLaurel, Pulaski4 hr
Jul 30, 4:11 AM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle, Whitley49 min
Jul 30, 4:16 AM EDTTornado WarningJKLMcCreary, Whitley29 min
Jul 30, 4:18 AM EDTFlash Flood WarningJKLKnox, Laurel, Pulaski, Rockcastle, Whitley4 hr
Jul 30, 4:21 AM EDTAreal Flood WarningJKLBath, Magoffin, Menifee, Montgomery, Morgan, Wolfe3 hr
Jul 30, 4:44 AM EDTSpecial Weather StatementJKLMcCreary, Pulaski, Wayne, Whitley61 min
Jul 30, 4:54 AM EDTAreal Flood AdvisoryJKLMcCreary, Wayne, Whitley3 hr
Jul 30, 4:54 AM EDTSevere Thunderstorm WarningJKLBell, McCreary, Whitley51 min
Jul 30, 5:16 AM EDTAreal Flood WarningJKLBreathitt, Estill, Lee, Montgomery, Owsley, Powell and 1 more4 hr
Jul 30, 5:22 AM EDTSpecial Weather StatementJKLMcCreary, Wayne38 min
Jul 30, 6:35 AM EDTRiver Flood AdvisoryJKLEstill, Powell24 hr
Jul 30, 7:14 AM EDTAreal Flood WarningJKLBath, Menifee, Montgomery, Morgan, Wolfe4 hr
Jul 30, 7:58 AM EDTAreal Flood WarningJKLKnox, Laurel, Pulaski, Rockcastle, Whitley86 min

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.